# SDR GTIA040726

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 1410 · Hoses and Tubes
- Part: B-Nut
- Condition: Loose
- Location: Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FORWARD CABIN HAS A HEAVY FUEL ODOR, AFT CABIN IS FINE.  FOUND B-NUT LOOSE AT FORWARD AUX TANK VENT FITTING DRAIN LINE, TIGHTENED.  (M)
